advertisement
Question
Posted by: Patrick Decker | 2010/04/14

Injury Problem

Hi Doc,

I have a problem with my pennis, ever since I started using a medicated soap which clears the pimples I have on my face. Since then, the skin on a portion of my pennis peels out, and occasionally I feel pain on the surface. Could you please advise? I have already discontinued the use of the soap on my body, just my face alone.

Pat.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Patrick
You may have a dermatitis (due to allergic reaction or irritation)as your skin on the penis and scrotum is the most sensitive on the body. If it is painful, rather see your doctor as you may need a prescription for a light cortisone cream to use on the area. It could also be a fungal infection which may need an antifungal treatment. Use Fissan paste (baby barrier cream) in the meantime to keep the area moist and protected.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/04/14

Hallo Patrick
You may have a dermatitis (due to allergic reaction or irritation)as your skin on the penis and scrotum is the most sensitive on the body. If it is painful, rather see your doctor as you may need a prescription for a light cortisone cream to use on the area. It could also be a fungal infection which may need an antifungal treatment. Use Fissan paste (baby barrier cream) in the meantime to keep the area moist and protected.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement